# SDR UALA2013051303321

- Difficulty date: May 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,531 hours, 16,913 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TANK FUEL SLOWLY SEEPS BACK TO CENTER TANK.  ACCOMPLISHED TEST OF FUEL SYS IAW AMM.  RAN PUMPS FOR 1 HOUR.  NO FUEL TRANSFER NOTED.
